# SDR HEEA078537

- Difficulty date: March 26, 2002
- Submitted: April 29, 2002
- Operation: General aviation
- Aircraft: N911RC
- Make and model: Bell 230
- Aircraft serial: 23037
- Aircraft time: 1,715 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 060002600
- Part serial: X1710
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INOPERATIVE WITH ATTITUDE FAIL DISPLAYED ON EADI. SENT TO GREATLAKES AVIONICS FOR INSPECTION AND REPAIR.
